Volume 8, Issue 1
Forced Oscillation for Certain Nonlinear Delay Parabolic Equations

Xilin Fu & Liqin Zhang

DOI:

J. Part. Diff. Eq., 8 (1995), pp. 82-88.

Published online: 1995-08

Preview Full PDF 243 1148
Export citation
  • Abstract

In this paper we investigate the forced oscillation of the solution of a class of nonlinear parabolic equations with continuous distributed deviating arguments.

  • Keywords

Forced oscillation parabolic equation continuous distributed deviating arguments

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-8-82, author = {Fu , Xilin and Zhang , Liqin }, title = {Forced Oscillation for Certain Nonlinear Delay Parabolic Equations}, journal = {Journal of Partial Differential Equations}, year = {1995}, volume = {8}, number = {1}, pages = {82--88}, abstract = { In this paper we investigate the forced oscillation of the solution of a class of nonlinear parabolic equations with continuous distributed deviating arguments.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5641.html} }
TY - JOUR T1 - Forced Oscillation for Certain Nonlinear Delay Parabolic Equations AU - Fu , Xilin AU - Zhang , Liqin JO - Journal of Partial Differential Equations VL - 1 SP - 82 EP - 88 PY - 1995 DA - 1995/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5641.html KW - Forced oscillation KW - parabolic equation KW - continuous distributed deviating arguments AB - In this paper we investigate the forced oscillation of the solution of a class of nonlinear parabolic equations with continuous distributed deviating arguments.
Xilin Fu & Liqin Zhang . (2019). Forced Oscillation for Certain Nonlinear Delay Parabolic Equations. Journal of Partial Differential Equations. 8 (1). 82-88. doi:
Copy to clipboard
The citation has been copied to your clipboard